Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Complex Bounds for Real Maps

Full text
Author(s):
Clark, Trevor ; van Strien, Sebastian ; Trejo, Sofia
Total Authors: 3
Document type: Journal article
Source: Communications in Mathematical Physics; v. 355, n. 3, p. 1001-1119, NOV 2017.
Web of Science Citations: 1
Abstract

In this paper we prove complex bounds, also referred to as a priori bounds for C-3, and, in particular, for analytic maps of the interval. Any C (3) mapping of the interval has an asymptotically holomorphic extension to a neighbourhood of the interval. We associate to such a map, a complex box mapping, which provides a kind of Markov structure for the dynamics. Moreover, we prove universal geometric bounds on the shape of the domains and on the moduli between components of the range and domain. Such bounds show that the first return maps to these domains are well controlled, and consequently such bounds form one of the corner stones in many recent results in one-dimensional dynamics, for example: renormalization theory, rigidity, density of hyperbolicity, and local connectivity of Julia sets. (AU)

FAPESP's process: 14/09418-0 - Low dimensional multimodal maps
Grantee:Sofía Trejo Abad
Support type: Scholarships in Brazil - Post-Doctorate